# SDR DALA2014111006023

- Difficulty date: November 10, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-212
- Aircraft serial: 367
- Aircraft time: 66,999 hours, 28,987 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 32
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE LOCATED ON FRAME 32 AND BETWEEN STR 40R TO STR 41R FWD CARGO COMPARTMENT, SSI 532180.  REPLACED THE SHEAR TIE IAW SRM 51-72-11 AND DWG D532 31582; D532 30812.
